# SDR ASAA1057728

- Difficulty date: April 20, 2010
- Submitted: April 24, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 14,748 hours, 4,306 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8295
- Condition: Faulty
- Location: Ac Pack
- Part time: 15,429 hours, 4,714 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL DURING LANDING CHECK LIST.  COMPLETED BITE CHECK AND VERIFIED L/PACK TEMP CONTROL VALVE FAULT.  REMOVED AND REPLACED L/PACK TEMP CONT VALVE PER 21 51 10.  COMPLETED LEAK CHECK.
